Spin 4-manifolds with signature= -32

M. Furuta, Yukio Kametani, H. Matsue

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We show that if X is a closed spin 4-manifold with sign(X) = -32, then X satisfies b2(X) ≥ 44 = (11/8)|sign(X)|.

Original languageEnglish
Pages (from-to)293-301
Number of pages9
JournalMathematical Research Letters
Volume8
Issue number3
Publication statusPublished - 2001

Fingerprint

4-manifold
Signature
Closed

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Spin 4-manifolds with signature= -32. / Furuta, M.; Kametani, Yukio; Matsue, H.

In: Mathematical Research Letters, Vol. 8, No. 3, 2001, p. 293-301.

Research output: Contribution to journalArticle

Furuta, M, Kametani, Y & Matsue, H 2001, 'Spin 4-manifolds with signature= -32', Mathematical Research Letters, vol. 8, no. 3, pp. 293-301.
Furuta, M. ; Kametani, Yukio ; Matsue, H. / Spin 4-manifolds with signature= -32. In: Mathematical Research Letters. 2001 ; Vol. 8, No. 3. pp. 293-301.
@article{143f9d811a2045558648db16810fdda8,
title = "Spin 4-manifolds with signature= -32",
abstract = "We show that if X is a closed spin 4-manifold with sign(X) = -32, then X satisfies b2(X) ≥ 44 = (11/8)|sign(X)|.",
author = "M. Furuta and Yukio Kametani and H. Matsue",
year = "2001",
language = "English",
volume = "8",
pages = "293--301",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - Spin 4-manifolds with signature= -32

AU - Furuta, M.

AU - Kametani, Yukio

AU - Matsue, H.

PY - 2001

Y1 - 2001

N2 - We show that if X is a closed spin 4-manifold with sign(X) = -32, then X satisfies b2(X) ≥ 44 = (11/8)|sign(X)|.

AB - We show that if X is a closed spin 4-manifold with sign(X) = -32, then X satisfies b2(X) ≥ 44 = (11/8)|sign(X)|.

UR - http://www.scopus.com/inward/record.url?scp=0035535893&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035535893&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0035535893

VL - 8

SP - 293

EP - 301

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 3

ER -